RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 10, Pages 1703–1712 (Mi zvmmf10284)  

This article is cited in 1 scientific paper (total in 1 paper)

On uniform approximations to the solution of the Abel integral equation

G. V. Khromova

Saratov State University, ul. Astrakhanskaya 83, Saratov, 410012, Russia

Abstract: For the Abel integral equation with a continuous solution and approximately defined right-hand side, a method of regularization without restrictions on the parameter of this equation is proposed.

Key words: Abel integral equation, uniform approximations, regularization methods, convergence.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1520.2014К


DOI: https://doi.org/10.7868/S0044466915100142

Full text: PDF file (107 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:10, 1674–1683

Bibliographic databases:

UDC: 519.642.5
Received: 26.03.2015

Citation: G. V. Khromova, “On uniform approximations to the solution of the Abel integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:10 (2015), 1703–1712; Comput. Math. Math. Phys., 55:10 (2015), 1674–1683

Citation in format AMSBIB
\Bibitem{Khr15}
\by G.~V.~Khromova
\paper On uniform approximations to the solution of the Abel integral equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 10
\pages 1703--1712
\mathnet{http://mi.mathnet.ru/zvmmf10284}
\crossref{https://doi.org/10.7868/S0044466915100142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3412534}
\elib{http://elibrary.ru/item.asp?id=24149960}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 10
\pages 1674--1683
\crossref{https://doi.org/10.1134/S0965542515100139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363056200008}
\elib{http://elibrary.ru/item.asp?id=24961889}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944463787}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10284
  • http://mi.mathnet.ru/eng/zvmmf/v55/i10/p1703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Khromova, “Ob operatorakh s razryvnoi oblastyu znachenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 298–302  mathnet  crossref  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:21
    References:56
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019